A Note On Stratified L-Real Line And Unit L-Interval

Elsevier Science Bv
Publication Type:
Journal Article
Fuzzy Sets and Systems, 2004, 147 (2), pp. 327 - 332
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004746OK.pdf249.52 kB
Adobe PDF
We show that the stratified L-real line and the stratified unit L-interval have no non-trivial crisp open sets. Simple characterizations for Boolean-valued stratified L-interval and L-line are also given. (C) 2004 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: